Ask a Gynaecologist and Get Answers to Your OB/GYN Questions ASAP
Can you describe this uncomfortable feeling you have?
What is your height and weight (in pounds or kilograms please, not stone)?
Also, what medications are you on - ?
Are you taking a birth control pill?
or any birth control?
Its like a burning sensation down below. It started after i had cystitis 2 months ago, and comes and goes. its not bad at the moment but it is still there. I am 79 kg and i am 5 ft 6 inches. I am on no mediaction and am not on the pill or any form of birth control although he has suggested mirena.
so i shouldnt be concerned about cancer?
Fab. Thank you.
Still got burning, but its got worse and it now hurts inbetween going to the toilet, but not when i actually go to the toilet. went back to the dr who gave me a 3rd course of antibiotics, but didnt do a dipstick. I have had slight pain in the kidney area also.
Should i go and see a urologist?